# SDR UIEA2011031800156

- Difficulty date: March 18, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 51,231 hours, 8,217 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSP IN ANC, MX FOUND THE RT WING LANDING GEAR DOOR - LOWER EDGE DAMAGE, MEASURING 3.0 IN. X 0.5 IN.  (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1, WORK INSTRUCTIONS, SCHEDULE REPEAT INSP AT EVERY 25 FC (FLIGHT CYCLES) AND PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 2,000 FH (FLIGHT HOURS) AFTER PART 1 HAS BEEN ACCOMPLISHED IAW SRM 51-70-17 OR SRM 51-70-07.)
